# SDR SWAA2012031902389

- Difficulty date: March 15, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 67,639 hours, 64,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT FLOOR GIRT BAR RETAINER SPRING BROKEN.  REMOVED AND REPLACED RETAINER ASSY PER M/M.
